I am a Postdoctoral Instructor at the Department of Mathematics of the University of Texas at Austin. Previously, I was a S.E.W. Visiting Assistant Professor at the Department of Mathematics of the University of California, San Diego.
I completed my Ph.D. at the Mathematics Department of Stanford University in 2018 under the guidance of Professor Jun Li. Before that, I completed my undergraduate studies at Trinity College, University of Cambridge in 2012.

My main research interests span Donaldson-Thomas theory and other enumerative theories of Calabi-Yau manifolds, moduli spaces and stacks of sheaves and complexes, derived categories and derived algebraic geometry, and logarithmic geometry.

Here are my Curriculum Vitae, recordings of a seminar talk and colloquium talk and a research brief for a general audience.


  • Good Moduli Spaces in Derived Algebraic Geometry, with E. Ahlqvist, J. Hekking and M. Pernice. [arXiv]
  • Cosection Localization for D-Manifolds and (-2)-Shifted Symplectic Derived Schemes, Revisited. [arXiv]
  • Stabilizer Reduction for Derived Stacks and Applications to Sheaf-Theoretic Invariants, with J. Hekking and D. Rydh. [arXiv]
  • Virtual Riemann-Roch Theorems for Almost Perfect Obstruction Theories. manuscripta mathematica (2023). [Journal] [arXiv]
  • The d-critical structure on the Quot scheme of points of a Calabi-Yau 3-fold, with A. Ricolfi. Communications in Contemporary Mathematics (to appear). [Journal] [arXiv]
  • Cosection Localization and Vanishing for Virtual Fundamental Classes of D-Manifolds. Advances in Mathematics, Volume 398, 2022, 108232. [Journal] [arXiv]
  • Localizing Virtual Structure Sheaves for Almost Perfect Obstruction Theories, with Y.-H. Kiem. Forum of Mathematics, Sigma, Volume 8, 2020, e61. [Journal] [arXiv]
  • Intrinsic Stabilizer Reduction and Generalized Donaldson-Thomas Invariants. Journal of the Institute of Mathematics of Jussieu, 22(4), 1987-2025. [Journal] [arXiv]
  • K-Theoretic Generalized Donaldson-Thomas Invariants, with Y.-H. Kiem. International Mathematics Research Notices (IMRN), 2022, pp. 2123-2158. [Journal] [arXiv]
  • Generalized Donaldson-Thomas Invariants via Kirwan Blowups, with Y.-H. Kiem and J. Li. Journal of Differential Geometry (to appear). [arXiv]
  • Categorical Semantics of Compositional Reinforcement Learning, with G. Bakirtzis and U. Topcu. [arXiv]
  • Shutout Games on Graphs, with A. Cioba. Mathematika, volume 61 (2015), issue 03, pp. 523-530. [Journal] [PDF]